first off. Im really sorry to take up space too. okay about a month ago i wrote about how I had, had sex and the condom broke, and I took ECP. About a week *i think it was about a week afterwards, i can't even remember now* after taking that .. I got my period. This is the week that i would normally have it. I'm just wondering if maybe since it was early if that would be it for the month or whats up with that? thanks. Posts: 6 | From: Fairfield, VA USA | Registered: Jul 2001
| IP: Logged |
"In about 10-15 percent of women treated, ECPs change the amount, duration, and timing of the next menstrual period. This effect is usually minor, and menstruation occurs a few days earlier or later than expected (Van Look & Stewart, 1998)."
So you could be perfectly normal. If your period is more than a few days late, though, I'd suggest that you call the doctor or clinic who prescribed your ECP and ask them about it.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.